Hi i had an HCG injection last week 9th Sept, i started taking the Progesterone tablets the 11th Sept, today is 16th Sept i noticed whil in teh bathroom a few minutes ago that i have some brown discharge and that usually happens before AF is due. Does that mean that this treatment didnt work this time. I am supposed to take a blood test to check for pregnancy on 25th September. :( i am so sad i dont know what to think. Please respond i need some advice.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...